• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more


all i know is you can only take paracetamol. I took Ibuprofen and when out of ketosis... but when I have taken just simple paracetamol I have been fine. dont take too much anyway coz the paracetamol really upsets my stomach


I will be skinny again!!!
Yeah i defo should have :(
Really worried now incase ive just ruined it!!
I just wasnt thinking cus my stomach was so sore!!
im sure you will be fine. you need to worry about things like capsules coz of the stuff the outer bit is made of. Also some meds say on them that they are sugar coated. Im sure just this once wont hurt you but to be on the safe side stick to paracetamol. I know from experience that Ibuprofen, Day Nurse, Night Nurse etc will definitely take you out of ketosis! so dont have any of those for anything xx

Thread starter Similar threads Forum Replies Date
Cambridge Weight Plan 1

Similar threads